MAUDE Adverse Event Report: MEDI-TATE, LTD ITIND, WITH SNARE, STERILE; WA2ITA00

MEDI-TATE, LTD ITIND, WITH SNARE, STERILE; WA2ITA00
Model Number WA2ITA00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 09/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the subject device was deployed blindly in the patient's bladder through a rigid cystoscope sheath during an unspecified therapeutic procedure.The device slightly punctured the bladder causing a small perforation.There was no intraperitoneal injury, so the doctor decided to place the device while leaving a catheter to assist in voiding and healing.The patient since had the device removed and was stated to be doing fine.The doctor plans on scoping the patient in 3 months for follow up.

Brand Name
ITIND, WITH SNARE, STERILE
Common Device Name
WA2ITA00
Manufacturer (Section D)
MEDI-TATE, LTD
17 haumann street
hadera, hafia 30600 00
IS  3060000
MDR Report Key20392606
Report Number2429304-2024-0000434
Device Sequence Number7944528
Product Code KOE
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2024
Report Date (Section F) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Device Lot Number27102022-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/16/2024
Event Location Hospital
Date Report to Manufacturer09/16/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown